Okay so about 7 months ago I started to realize I had something weird going on in my right ear...I can move it around and hear crackling in my ear.. my initial thought was it was fluid in my ear. Im not a hypochondriac or anything , so I feel like I took a good approach. I waited 2 months to see if it'd go away on its own. It didnt. For a month i used swimmers ear everyday to try to drain my ears. Didnt work. I then decided to go see the doctor about it. She gave me some oral steroids to reduce swelling and some antibiotics. I took the regime and saw no results, so I took her advice and went to the ENT. Hearing my symptoms they believed it was fluid as well.... same stuff, steroids and antibiotics. Still no results. I went back and they looked in my ear, and came to the conclusion my right estation tube (or however it is spelled) wasnt functioning ( they said it was hardly moving?) While the left one was working fine. So 4 visits later they tell me I have some kind of sinitus and the antibiotics I was taking ( they gave me antibiotics for 4 prescriptions ) caused a fungus to grow in my ear. They gave me pro biotics which seemed to work but after the regime was done it was back literally the first day i didnt take it. Its been 7 months and im tired of these co pays building up. My right ear is a constant annoyance. Im always rubbing it and hearing this crackling. I can feel it inside my ear, and now my jaw is starting to tighten almost everyday (TMJ type thing) and its swelling in what is either glands or lymph nodes. The left side is fine. No tight jaw, no crackling in my ear, it is only the right side. Even when I clinch my teeth I can feel something in my right ear area, it doesnt hurt but I feel like when I clinch down it moves into my ear. Im beginning to get hopeless on this. I will keep a close eye on this thread and give any information requested that seems legitimate.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?